# SDR AALA201605249007

- Difficulty date: May 23, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 70,187 hours, 25,679 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 81020401AEC
- Condition: Defective
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  R2 DOOR WHEN DISARMED, LIGHT ABOVE DOOR INDICATES ARMED.  REPLACED GIRT BAR FWD PROXIMITY SWITCH & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 25-66-11.
